# SDR AALA990823

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN FUSELAGE SKIN AFT OF FRAME 69 BETWEEN STRINGER 23L-24L.  INSTALLED DOUBLER PER SRM 53-10-12.  (M)
